# SDR CALA0000215

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM LGA.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE M991 AIR SENSING SQUAT SWITCH AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
